Article

Separating sets by lower and upper semicontinuous functions with a closed graph

Published in: Quaestiones Mathematicae
Volume 39 , issue 5, pages: 637–642
DOI: 10.2989/16073606.2015.1124933
Author(s): Jolanta KosmanKazimirz Wielki University, Institute of Mathematics, Poland,
Keywords: 54C30, 26A15, 54C08, 54C20, 54C30, 26A15, 54C08, 54C20,

Abstract

In this paper we characterize the pairs (A−, A+) of disjoint subsets of perfectly normal topological space which can be separated by a lower and an upper semicontinuous function with a closed graph.

Get new issue alerts for Quaestiones Mathematicae